Alert archive / Missouri / Flash Flood Warnings in 2005

Flash Flood Warning 23, NWS Paducah, KY

November 15, 2005Bollinger County, Cape Girardeau County, Wayne County, Missouri; Johnson County, Union County, Williamson County, Illinois

NWS Paducah, KY issued this flash flood warning at Nov 15, 2005, 1:25 AM CST for Bollinger County, Cape Girardeau County, Wayne County, Missouri; Johnson County, Union County, Williamson County, Illinois. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 15, 2005, 1:25 AM CST (07:25 UTC)
Expired
Nov 15, 2005, 4:30 AM CST
In force
3 hr
Issued by
NWS Paducah, KY
Area
Counties, with a storm outline in the text

Counties Johnson County, IL, Union County, IL, Williamson County, IL, Bollinger County, MO, Cape Girardeau County, MO, Wayne County, MO

The radar

The Paducah radar (KPAH), 88 km from the middle of the area, began a volume at 07:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 15, 3:04 AM CSTFLOODCape Girardeau, MOFLOODING REPORTED COUNTY WIDE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 7.4 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2005-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1079 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2005-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 199 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1079 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
765 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
199 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KPAH 150727
FFWPAH
ILC087-181-199-MOC017-031-223-151030-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
125 AM CST TUE NOV 15 2005

THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BOLLINGER COUNTY IN SOUTHEAST MISSOURI.
  CAPE GIRARDEAU COUNTY IN SOUTHEAST MISSOURI.
  JOHNSON COUNTY IN SOUTHERN ILLINOIS.
  UNION COUNTY IN SOUTHERN ILLINOIS.
  WAYNE COUNTY IN SOUTHEAST MISSOURI.
  WILLIAMSON COUNTY IN SOUTHERN ILLINOIS.

* UNTIL 430 AM CST.

* AT 117 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
  DOPPLER RADAR ESTIMATED FROM 2 TO 4 INCHES OF RAIN HAS FALLEN.
  SEVERAL REPORTS OF ROADS UNDER WATER HAVE BEEN RECEIVED
  FROM LAW ENFORCEMENT OFFICIALS AND STORM SPOTTERS.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3731 9015 3746 9012 3759 8920 3761 8915
      3773 8910 3781 8872 3740 8872 3735 8948
      3716 8973 3713 8996 3710 8997 3697 9055
      3726 9072

$$
1 follow-up statement
000 
WGUS73 KPAH 150921
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
320 AM CST TUE NOV 15 2005

ILC087-181-199-MOC017-031-223-151030-
JOHNSON IL-UNION IL-WILLIAMSON IL-WAYNE MO-BOLLINGER MO-
CAPE GIRARDEAU MO-
320 AM CST TUE NOV 15 2005

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CST FOR CAPE
GIRARDEAU...BOLLINGER...WAYNE...WILLIAMSON...UNION AND JOHNSON
COUNTIES...

AT 315 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNING 
AREA. DOPPLER RADAR ESTIMATED 4 TO 7 INCHES OF RAIN HAS FALLEN IN
AN AXIS FROM ANNA JONESBORO ILLINOIS INTO SOUTHEAST MISSOURI FROM
JACKSON AND CAPE GIRARDEAU TO MARBLE HILL AND JUST NORTH OF 
GREENVILLE.

NUMEROUS REPORTS OF FLOODING HAVE BEEN RECEIVED. SEVERAL ROADS ACROSS
EACH COUNTY ARE REPORTED TO BE UNDER WATER. SPOTTERS FROM CAPE 
GIRARDEAU MISSOURI REPORTED FOUR AND A HALF INCHES OF RAIN UP THROUGH
215 AM.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3731 9015 3746 9012 3758 8922 3762 8914
      3773 8907 3781 8872 3740 8872 3736 8945
      3717 8972 3714 8994 3710 8997 3698 9052
      3724 9071 3726 9072

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Nov 14, 3:18 PM CST, 10 hours 7 minutes earlier.

Area forecast discussion, Nov 14, 3:18 PM CST, 10 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
318 PM CST MON NOV 14 2005

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...

MAIN CONCERNS ARE SEVERE WEATHER AND HEAVY RAIN POTENTIAL TONIGHT
AND TUESDAY.

A WARM FRONT IS CURRENTLY JUST SOUTH OF THE AREA EXTENDING FROM NEAR
DYERSBURG TENNESSEE TO NEAR LITTLE ROCK.  AN AREA OF SHOWERS AND
THUNDERSTORMS CONTINUES TO STREAM NORTHEAST ACROSS SOUTHEAST
MISSOURI AND SOUTHERN ILLINOIS IN AN AREA OF STRONG LOW LEVEL
EQUIVALENT POTENTIAL TEMPERATURE CONVERGENCE.  THIS AREA WILL LIKELY
SPREAD EASTWARD ACROSS SOUTHERN ILLINOIS THIS EVENING...AS THE
SURFACE WARM FRONT LIFTS NORTHWARD TO NEAR THE OHIO RIVER.

LATE THIS EVENING THE 12Z GFS CRANKS OUT A BUNCH OF QPF ALONG THE
FRONT...BUT IT IS OBVIOUSLY CONTAMINATED BY INTENSE GRID SCALE
FEEDBACK.  WE LIKE HPC/S IDEA OF SOMETHING SIMILAR TO THE GFS
SOLUTION...ONLY A BIT FURTHER SOUTH AND LESS THAN HALF THE 3 INCH
QPF IN THE GFS.

MAIN ISSUE FOR SEVERE WEATHER TONIGHT IS ONLY MEAGER INSTABILITY
AVAILABLE TO WORK WITH...WITH LOTS OF CONVECTION COMPETING FOR IT.
WIND FIELDS WOULD SUPPORT SUPERCELLS...ESPECIALLY ALONG AND SOUTH OF
THE WARM FRONT.  GIVEN SOME WEAKNESS IN THE MID LEVEL
FLOW...DAMAGING WINDS WOULD BE THE PRIMARY THREAT FOR TONIGHT...BUT
A TORNADO OR TWO COULD BE POSSIBLE IN THE VICINITY OF THE WARM FRONT.

THE BAND OF QPF SHOULD LIFT NORTH AND EAST LATE TONIGHT AND TUESDAY
MORNING...BUT THERE IS LITTLE CONFIDENCE IN ANY CLEARING AHEAD OF
THE COLD FRONT TUESDAY AFTERNOON.  THAT WILL BE A LIMITING FACTOR
FOR SEVERE WEATHER TUESDAY AFTERNOON.  HOWEVER...WITH STRONG FORCING
AND TREMENDOUS WIND FIELDS...A HIGH END SEVERE WEATHER EVENT COULD
BE POSSIBLE TOMORROW AFTERNOON.  DAMAGING WINDS AND TORNADOES WILL
BE POSSIBLE THROUGHOUT THE REGION AS THE FRONTAL CONVECTION PUSHES
EASTWARD.  THE TORNADO THREAT WILL BE MAXIMIZED WITH ANY STORMS THAT
CAN GET GOING AHEAD OF THE FRONT.

WILL HAVE CATEGORICAL POPS TONIGHT WITH HEAVY RAINFALL
MENTIONED...AND CATEGORICAL POPS WITH SEVERE STORMS AND HEAVY
RAINFALL MENTIONED FOR TUESDAY.  THE 12Z MODELS ARE TRENDING A BIT
SLOWER WITH THE FRONT...SO IT LOOKS LIKE IT WILL BEGIN IN THE WEST
JUST AFTER 18Z AND WILL END IN THE EAST 00-03Z TUESDAY EVENING.
THERE SHOULD BE RAPID CLEARING BEHIND THE FRONTAL PRECIPITATION
TUESDAY NIGHT IN THE WEST...AS MUCH COOLER AND DRIER AIR MOVES IN.

FOR BREVITY WILL NOT TALK TOO MUCH ABOUT THE POST FRONTAL
FORECAST...OTHER THAN TO SAY THAT IT WILL BE MUCH COOLER...WITH
HIGHS ONLY THE 40S WEDNESDAY AND LOWS WELL INTO THE 20S ON WEDNESDAY
NIGHT.

TEMPERATURES WILL BE RISING THROUGH THE CWA TONIGHT...SO BASICALLY
WENT NEAR THE RUC 00Z TEMPERATURE FOR LOWS.  FAVORED THE MAV
GUIDANCE FOR HIGHS TOMORROW WITH LITTLE INSOLATION EXPECTED.  THE
MET LOOKED LIKE A GOOD COMPROMISE FOR TUESDAY NIGHT...AND THE MAV
MOS LOOKS GOOD FOR WEDNESDAY AND WEDNESDAY NIGHT.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...

FROM THURSDAY ON...WILL BE LOOKING AT A GENERALLY DRY FORECAST WITH
H50 N TO NW FLOW. SURFACE HIGH PRESSURE OVER THE LOWER MISSOURI
VALLEY WILL DOMINATE THE REGION LATE WEEK WITH TEMPERATURES ON THE
CHILLY SIDE...SOME 5 TO 10 DEGREES BELOW NORMAL FOR THIS TIME OF
YEAR. EXPECT WIDESPREAD FREEZING TEMPS THURSDAY AND FRIDAY MORNINGS.
AS THE HIGH EXPANDS SOUTH AND EAST THROUGH EARLY SATURDAY IT WILL
WEAKEN AND ALLOW A COLD FRONT TO APPROACH TOWARDS THE WEEKEND.

LATEST MODELS SWING TWO UPPER LEVEL SHORT WAVES THROUGH THE
REGION...THE FIRST ON FRIDAY AND THE SECOND ON SUNDAY. THE ONE ON
FRIDAY WILL PASS BY DRY WITH MOISTURE REMAINING WELL NORTH OF THE
FORECAST AREA AND THE GULF SHUT OFF. THE SECOND ONE WILL BRING AN
INCREASE IN CLOUDS. PREVIOUS SHIFTS HAD POPS IN FOR SATURDAY AND
SATURDAY NIGHT BUT HAVE PULLED THEM FOR NOW GIVEN DRY ENVIRONMENT
AND UNCERTAINTY IN TIMING. BOTH SYSTEMS WILL HELP REINFORCE THE AT
TO BELOW NORMAL TEMPS. STUCK CLOSE TO MEX NUMBERS FOR HIGHS AND WENT
A FEW DEGREES COOLER ON THE LOWS.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.

&&
Hazardous weather outlook, Nov 14, 4:48 PM CST, 8 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PADUCAH KY
448 PM CST MON NOV 14 2005

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-152300-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...MURPHYSBORO...HERRIN...HARRISBURG...
SHAWNEETOWN...JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...
CAIRO...MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...
POSEYVILLE...EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...
CLINTON...BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...
BENTON...MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...
MORGANFIELD...DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...
OWENSBORO...CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...
MARBLE HILL...CAPE GIRARDEAU...JACKSON...PIEDMONT...VAN BUREN...
DONIPHAN...POPLAR BLUFF...BLOOMFIELD...SIKESTON...CHARLESTON...
NEW MADRID
448 PM CST MON NOV 14 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE STORMS TONIGHT...MAINLY AFTER
MIDNIGHT. A WARM FRONT WILL LIFT NORTHWARD USHERING IN MUCH WARMER
AND MORE MOIST AIR TO THE REGION TONIGHT. IT WILL PROVIDE A FOCUS
FOR THUNDERSTORMS LIKELY NEAR THE OHIO RIVER AROUND MIDNIGHT.
INSTABILITY WILL BE RATHER MEAGER...BUT WIND FIELDS WILL BE STRONG
ENOUGH TO SUPPORT A FEW SEVERE STORMS WITH THE POTENTIAL FOR
DAMAGING WINDS. A FEW TORNADOES WILL ALSO BE POSSIBLE ALONG AND
SOUTH OF THE WARM FRONT.

THERE WILL ALSO BE SOME POTENTIAL FOR HEAVY RAINFALL THROUGHOUT
THE AREA OVERNIGHT TONIGHT. THE AREA OF GREATEST CONCERN FOR HEAVY
RAINFALL WILL BE ALONG THE OHIO RIVER...WHERE UP TO 2 INCHES WILL
BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A MODERATE RISK OF SEVERE WEATHER THROUGHOUT THE REGION
TUESDAY AFTERNOON...AS A STRONG COLD FRONT MOVES RAPIDLY EASTWARD.
A WARM FRONT IS FORECAST TO LIFT NORTH OF THE AREA TUESDAY
MORNING...ALLOWING A WARM AND MOIST AIRMASS TO SPREAD NORTHWARD
ACROSS THE ENTIRE REGION AHEAD OF THE FRONT. AS THE FRONT ENTERS
SOUTHEAST MISSOURI JUST AFTER NOON...THUNDERSTORMS ARE EXPECTED TO
DEVELOP AND QUICKLY BECOME SEVERE. THE STORMS WILL MOVE RAPIDLY
TO THE EAST NORTHEAST...AND ARE EXPECTED TO CLEAR THE ENTIRE AREA
BY 6 OR 7 PM.

ONE LIMITING FACTOR FOR SEVERE WEATHER TUESDAY WILL BE THE AMOUNT
OF INSTABILITY AVAILABLE AHEAD OF THE FRONT. PLENTIFUL CLOUD COVER
AND RECENT RAINFALL MAY PREVENT ANY SIGNIFICANT HEATING AND
THEREFORE LIMIT THE AMOUNT OF INSTABILITY AVAILABLE TO THE STORMS.
CONFIDENCE IN A SUFFICIENT AMOUNT OF INSTABILITY FOR SEVERE
WEATHER IS GREATEST IN THE SOUTHERN PORTIONS OF THE AREA...BUT
WIND FIELDS IN THE NORTH MAY BE STRONG ENOUGH TO OVERCOME THE
RELATIVE LACK OF INSTABILITY.

IT IS UNCERTAIN WHETHER OR NOT THE STORMS WILL REMAIN ISOLATED OR
FORM INTO A LINE AS THEY MOVE EAST ACROSS THE AREA. THERE WILL BE
A THREAT FOR SIGNIFICANT TORNADOES WITH ANY ISOLATED SUPERCELL
STORMS. DAMAGING WINDS AND TO A LESSER EXTENT LARGE HAIL WILL ALSO
BE POSSIBLE WITH ANY ISOLATED STORMS. DAMAGING WINDS WILL BECOME THE
MAIN THREAT WITH THE STORMS IF THEY FORM A LINE...BUT A FEW
TORNADOES WILL STILL BE POSSIBLE.

BRIEF TORRENTIAL RAINFALL IS ALSO EXPECTED WITH THE STORMS...WHICH
COULD CAUSE SOME RUNOFF PROBLEMS...ESPECIALLY GIVEN THE NEAR
SATURATED GROUND CONDITIONS LIKELY TO EXIST AFTER THE HEAVY
PRECIPITATION TONIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY ACROSS THE REGION
TONIGHT...AND WILL LIKELY BE REQUIRED TUESDAY AFTERNOON.

DRS

In the hours before

Local storm report, Nov 14, 9:46 PM CST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
946 PM CST MON NOV 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 PM     HAIL             VILLA RIDGE             37.16N 89.19W
11/14/2005  0.25 INCH        PULASKI            IL   EMERGENCY MNGR

&&

SMITTY
Local storm report, Nov 14, 9:47 PM CST, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
947 PM CST MON NOV 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 PM     HAIL             MOUNDS                  37.11N 89.20W
11/14/2005  0.25 INCH        PULASKI            IL   EMERGENCY MNGR

&&

SMITTY
Local storm report, Nov 14, 10:20 PM CST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1020 PM CST MON NOV 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     FLOOD            MORGANFIELD             37.68N 87.91W
11/14/2005                   UNION              KY   LAW ENFORCEMENT

            STATE POLICE BLOCKING ROADS DUE TO FLOODING THROUGHOUT
            COMMUNITY.

&&

SMITTY
Local storm report, Nov 15, 12:19 AM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1219 AM CST TUE NOV 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     FLASH FLOOD      HENDERSON               37.84N 87.58W
11/15/2005                   HENDERSON          KY   LAW ENFORCEMENT

            REPORTS OF SEVERAL INDIVIDUALS STRANDED IN VEHICLES. ONE
            HOUSE FLOODED AND BEING EVACUATED.

&&

SMITTY
Local storm report, Nov 15, 12:21 AM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1221 AM CST TUE NOV 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     FLASH FLOOD      MORGANFIELD             37.68N 87.91W
11/15/2005                   UNION              KY   LAW ENFORCEMENT

            SEVERAL ROADS CLOSED BY 18 INCHES OF WATER. HALF OF ROADS
            IN THE COMMUNITY OF STURGIS AREA CLOSED DUE TO STANDING
            WATER. HIGHWAY 60 IS FLOODING IN SPOTS.

&&

SMITTY
Local storm report, Nov 15, 12:41 AM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1241 AM CST TUE NOV 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     HEAVY RAIN       CAPE GIRARDEAU          37.31N 89.55W
11/15/2005  0.00 INCH        CAPE GIRARDEAU     MO   EMERGENCY MNGR

            FEW STREETS FLOODED IN CAPE GIRARDEAU AND LOW WATER
            BRIDGES FLOODED IN THE COMMUNITY OF JACKSON.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 4:21 AM CSTFlash Flood WarningPAHBollinger, Cape Girardeau, Perry, Wayne3 hr
Nov 15, 7:02 AM CSTFlash Flood WarningPAHBollinger, Cape Girardeau, Perry, Wayne3 hr
Nov 15, 11:30 AM CSTFlash Flood WarningPAHCape Girardeau90 min
Nov 15, 11:34 AM CSTSevere Thunderstorm WarningPAHCape Girardeau41 min
Nov 15, 12:17 PM CSTSevere Thunderstorm WarningPAHNew Madrid28 min
Nov 15, 12:34 PM CSTTornado WarningPAHMississippi, New Madrid26 min
Nov 15, 1:47 PM CSTFlash Flood WarningPAHBollinger, Cape Girardeau88 min
Nov 15, 2:36 PM CSTTornado WarningPAHMississippi, New Madrid39 min
Nov 14, 9:31 PM CSTSevere Thunderstorm WarningPAHAlexander33 min
Nov 14, 9:41 PM CSTSevere Thunderstorm WarningPAHPulaski38 min
Nov 14, 11:16 PM CSTSevere Thunderstorm WarningPAHHardin21 min
Nov 15, 1:34 AM CSTFlash Flood WarningPAHGallatin, Hardin, Pope, Saline3 hr
Nov 15, 4:26 AM CSTFlash Flood WarningPAHGallatin, Hardin, Pope, Saline3 hr
Nov 15, 6:55 AM CSTFlash Flood WarningPAHFranklin, Hamilton, White3 hr
Nov 15, 7:09 AM CSTFlash Flood WarningPAHGallatin, Hardin, Pope, Saline3 hr
Nov 15, 8:23 AM CSTTornado WarningPAHWhite52 min
Nov 15, 11:54 AM CSTFlash Flood WarningPAHJackson, Union, Williamson2 hr
Nov 15, 12:26 PM CSTFlash Flood WarningPAHFranklin94 min
Nov 15, 12:30 PM CSTFlash Flood WarningPAHHamilton, Saline2 hr
Nov 15, 12:35 PM CSTTornado WarningPAHWilliamson40 min
Nov 15, 12:44 PM CSTTornado WarningPAHFranklin, Hamilton, Saline46 min
Nov 15, 1:07 PM CSTTornado WarningPAHEdwards, Wabash, Wayne, White53 min
Nov 15, 1:26 PM CSTTornado WarningPAHHamilton21 min
Nov 15, 1:26 PM CSTTornado WarningPAHMassac34 min
Nov 15, 1:41 PM CSTFlash Flood WarningPAHEdwards, Wabash94 min
Nov 15, 1:50 PM CSTTornado WarningPAHPope25 min
Nov 15, 1:55 PM CSTTornado WarningPAHWabash35 min
Nov 15, 2:05 PM CSTTornado WarningPAHHardin25 min
Nov 15, 2:28 PM CSTTornado WarningPAHGallatin37 min
Nov 15, 2:32 PM CSTFlash Flood WarningPAHJackson, Union, Williamson88 min
Nov 15, 2:33 PM CSTSevere Thunderstorm WarningPAHJohnson, Union, Williamson42 min
Nov 15, 2:38 PM CSTTornado WarningPAHJohnson, Union, Williamson52 min
Nov 15, 2:49 PM CSTTornado WarningPAHFranklin, Hamilton, Jefferson26 min
Nov 15, 3:08 PM CSTTornado WarningPAHAlexander37 min
Nov 15, 3:24 PM CSTTornado WarningPAHHamilton36 min
Nov 15, 3:25 PM CSTSevere Thunderstorm WarningPAHJohnson, Pope, Saline50 min
Nov 15, 3:36 PM CSTFlash Flood WarningPAHGallatin, Saline, White84 min
Nov 15, 3:36 PM CSTTornado WarningPAHSaline24 min
Nov 15, 3:42 PM CSTTornado WarningPAHGallatin48 min
Nov 15, 3:49 PM CSTTornado WarningPAHEdwards, Wabash26 min
Nov 15, 3:56 PM CSTSevere Thunderstorm WarningPAHWhite49 min
Nov 15, 4:10 PM CSTSevere Thunderstorm WarningPAHHardin50 min

Nearby

Flash Flood Warnings in Missouri, 2005Flash Flood Warnings in Illinois, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.